# SDR 96UAL900218

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR EMERGENCY ESCAPE LIGHTING INOP AT LAVATORY.  DISCOVERED FEEDER WIRE TO LIGHT STRIP BROKEN.  REPLACED BROKEN SECTION, LIGHT CHECKS NORMAL.
